# SDR P5CA9500219

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FAIRING WS 630 EDGE IS DAMAGED AND FIBERGLASS AROUND FASTENER HEADS ARE PEELING.  REPAIRED PER BOEING SRM 51-40-09.
